# SDR SWAA2016071253716

- Difficulty date: June 15, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 67,788 hours, 54,152 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT BEAM FITTING CRACKED AT RSS. 224.14, 7 O'CLOCK POSITION.  REPAIRED THE FITTING IAW ER AND EA.
